The entropy rate admissibility criterion for solutions of hyperbolic conservation laws. (English) Zbl 0262.35038


35L60 First-order nonlinear hyperbolic equations
35L65 Hyperbolic conservation laws
Full Text: DOI


[1] Lax, P.D, Shock waves and entropy, (), 603-634
[2] Dafermos, C.M, Quasilinear hyperbolic systems that result from conservation laws, (), Chapter III · Zbl 0536.35048
[3] Lax, P.D, Hyperbolic systems of conservation laws II, Comm. pure appl. math., 10, 537-556, (1957) · Zbl 0081.08803
[4] Oleinik, O.A, Uniqueness and stability of the generalized solution of the Cauchy problem for a quasilinear equation, Uspehi mat. nauk, 14, 165-170, (1959)
[5] Wendroff, B, The Riemann problem for materials with nonconvex equations of state. I: isentropic flow, J. math. anal. appl., 38, 454-466, (1972) · Zbl 0264.76054
[6] {\scL. Leibovich}, Solutions of the Riemann problem for hyperbolic systems of quasilinear equations without convexity conditions. J. Math. Anal. Appl., to appear. · Zbl 0273.35052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.